Non-linear Stochastic Finite Element

I. Caylak, A. Dridger, R. Mahnken, PAMM (2015) 179–180.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Publishing Year
Journal Title
PAMM
Page
179-180
ISSN
LibreCat-ID

Cite this

Caylak I, Dridger A, Mahnken R. Non-linear Stochastic Finite Element. PAMM. 2015:179-180. doi:10.1002/pamm.201510080
Caylak, I., Dridger, A., & Mahnken, R. (2015). Non-linear Stochastic Finite Element. PAMM, 179–180. https://doi.org/10.1002/pamm.201510080
@article{Caylak_Dridger_Mahnken_2015, title={Non-linear Stochastic Finite Element}, DOI={10.1002/pamm.201510080}, journal={PAMM}, author={Caylak, Ismail and Dridger, Alex and Mahnken, Rolf}, year={2015}, pages={179–180} }
Caylak, Ismail, Alex Dridger, and Rolf Mahnken. “Non-Linear Stochastic Finite Element.” PAMM, 2015, 179–80. https://doi.org/10.1002/pamm.201510080.
I. Caylak, A. Dridger, and R. Mahnken, “Non-linear Stochastic Finite Element,” PAMM, pp. 179–180, 2015.
Caylak, Ismail, et al. “Non-Linear Stochastic Finite Element.” PAMM, 2015, pp. 179–80, doi:10.1002/pamm.201510080.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar